I have a question about what could be wrong with me I have ringing in my ears all the time, numbness and tingling in my legs and feet, nervousness, chills, upset stomache, socially withdrawn, jumpiness or easily startled, feeling from being distracted fro

Hello.. Hello. I can't diagnose your symptoms. However, just reading some of the description makes me wonder if you are a combat veteran or if you have had a head injury. Post traumatic stress can present with becoming easily startled (increased startle reflex) especially with loud and unexpected noises. Jumpiness can come from being in a frequent fight or flight state (ready to jump into action to protect oneself). This is from dysregulation of the autonomic nervous system. Upset stomach can also be caused by this. Feeling emotionally numb with detachment from loved ones is common. There can be difficulty falling asleep due to painful ruminations and memories of traumatic events. If someone has nightmares they might be afraid to fall asleep. Additionally, if someone has been in a combat environment, the enemy often strikes at night, so the brain gets used to sleeping lightly or sleeping little. There can be awakening from nightmares (even if they aren't recalled). Often with either a traumatic brain injury or with post traumatic stress disorder, there are sleep disturbances which can include restless leg syndrome. Restless legs can make it very difficult to fall asleep. Ringing in the ears (tinnitus) occurs frequently after traumatic brain injuries. The lack of ambition can result from depression or because a person develops a foreshortened sense of the future (ie. I will never be happy again. My career will fail. Etc.) loss of touch with reality is dissassociation. It is a defense mechanism used by the brain to take you away from something that is very emotionally upsetting. It can be quite dangerous. For instance, if you are driving a car and are dissassociated - you are not able to pay attention to the road. Depression can also leach all the joy from life. Strip you of energy and motivation. I am most concerned by your suicidal thoughts. Your symptoms are treatable. Your quality of life can improve. Please don't give up hope. If you have a suicidal plan and an urge to act on it, you need to get emergecy help. Think of how devastated your children would be without you. As I said earlier, I can't diagnose you. But I do recommend that you obtain a psychiatric evaluation. Symptoms of possible depression, post traumatic stress and possible head trauma can be explored. You had the courage to write in and ask about this. The next step is to muster your courage to be evaluated. Your life can be better. Take care. God bless.
Related? Ringing is tinnitus. If there is fullness in the ear with vertigo you may have menieres syndrome. Cure this first. At times, low dose Clonazepam can help with the anxiety the ringing creates; can be associated with hearing loss. Then consider vitamin b and folate (folic acid) levels. It sounds like you have tinnitus which is exacerbating an anxiety issue Mirtazapine help sleep, nausea, mood if underweight.